Journal of the Mathematical Society of Japan

Champs de vecteurs invariants sur une algèbre de Lie réductive complexe

M. RAIS

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 40, Number 4 (1988), 615-628.

Dates
First available in Project Euclid: 24 December 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1230129801

Digital Object Identifier
doi:10.2969/jmsj/04040615

Mathematical Reviews number (MathSciNet)
MR0959089

Zentralblatt MATH identifier
0679.17004

Subjects
Primary: 17B20: Simple, semisimple, reductive (super)algebras

Citation

RAIS, M. Champs de vecteurs invariants sur une algèbre de Lie réductive complexe. J. Math. Soc. Japan 40 (1988), no. 4, 615--628. doi:10.2969/jmsj/04040615. https://projecteuclid.org/euclid.jmsj/1230129801


Export citation